# SDR CALA2023031000693

- Difficulty date: March 9, 2023
- Submitted: March 10, 2023
- Operation: Air carrier
- Aircraft: N14214
- Make and model: Boeing 737-8
- Aircraft serial: 28774
- Aircraft time: 75,275 hours, 27,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Support
- Part number: 147A5676Y5
- Condition: Corroded
- Location: L/H Sta 947.5
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) MAIN CABIN L/H STA 947.5 LBL 50 FLOOR SUPPORT HAS CORROSION REPLACED FLOOR SUPPORT ON STA 947.5 LBL 50 LH IAW SRM 51-40-02-0 G-0 PARA 7. SFR #1031554. DATA WAS TRANSCRIBED FROM PAPER DOC AE RSALE WO 3826 NR 24989 WORK ACP BY MECH V937322 INSP BY AQC036
